# SDR AUS20010567

- Difficulty date: June 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: OAS54535
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DRAG BRACE CRACKED IN UPPER GREASE FITTING SPOT FACE WEB. FOUND DURING FLUORESCENT DYE PENETRANT INSPECTION IAW AD/SWSA/226/89 AND SB 227-32-043.
